zbMATH — the first resource for mathematics

Convergence theorem for fixed points of nearly uniformly \(L\)-Lipschitzian asymptotically generalized \(\Phi \)-hemicontractive mappings. (English) Zbl 1239.47055
From the summary: We introduce the new class of asymptotically generalized \(\Phi\)-hemicontractive mappings and establish a strong convergence theorem for the iterative sequence generated by these mappings in a general Banach space.

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
Full Text: DOI
[1] Alber, Ya.I.; Chidume, C.E.; Zegeye, H., Regularization of nonlinear ill-posed equations with accretive operators, Fixed point theory appl., 1, 11-33, (2005) · Zbl 1095.47024
[2] Chidume, C.E.; Chidume, C.O., Convergence theorems for fixed points of uniformly continuous generalized \(\Phi\)-hemi-contractive mappings, J. math. anal. appl., 303, 545-554, (2005) · Zbl 1070.47055
[3] Huang, Z., Equivalence theorems of the convergence between Ishikawa and Mann iterations with errors for generalized strongly successively \(\Phi\)-pseudocontractive mappings without Lipschitzian assumptions, J. math. anal. appl., 329, 935-947, (2007) · Zbl 1153.47307
[4] Liu, Z.; Kim, J.K.; Kim, H.K., Convergence theorems and stability problems of the modified Ishikawa iterative sequences for strictly successively hemicontractive mappings, Bull. Korean math. soc., 39, 455-469, (2002) · Zbl 1036.47045
[5] Chang, S.S.; Cho, Y.J.; Zhou, H., Iterative methods for nonlinear operator equations in Banach spaces, ISBN: 1-59033-170-2, (2002), Nova Science Publishers, Inc. Huntington, NY, xiv+459 pp
[6] Chidume, C.E.; Chidume, C.O., Convergence theorem for zeros of generalized Lipschitz generalized phi-quasi-accretive operators, Proc. amer. math. soc., 134, 243-251, (2006) · Zbl 1072.47062
[7] Gu, F., Convergence theorems for \(\phi\)-pseudocontractive type mappings in normed linear spaces, Northeast math. J., 17, 3, 340-346, (2001) · Zbl 1064.47066
[8] Moore, C.; Nnoli, B.V., Iterative solution of nonlinear equations involving set-valued uniformly accretive operators, Comput. math. appl., 42, 131-140, (2001) · Zbl 1060.47511
[9] S.S. Chang, Y.J. Cho, J.K. Kim, Some results for uniformly \(L\)-Lipschitzian mappings in Banach spaces, Appl. Math. Lett., doi:10.1016/j.aml.2008 · Zbl 1163.47308
[10] Ofoedu, E.U., Strong convergence theorem for uniformly \(L\)-Lipschitzian asymptotically pseudocontractive mapping in a real Banach space, J. math. anal. appl., 321, 722-728, (2006) · Zbl 1109.47061
[11] Sahu, D.R., Fixed points of demicontinuous nearly Lipschitzian mappings in Banach spaces, Comment. math. univ. carolin, 46, 4, 653-666, (2005) · Zbl 1123.47041
[12] Goebel, K.; Kirk, W.A., A fixed point theorem for asymptotically nonexpansive mappings, Proc. amer. math. soc., 35, 171-174, (1972) · Zbl 0256.47045
[13] Chang, S.S., Some results for asymptotically pseudocontractive mappings and asymptotically nonexpansive mappings, Proc. amer. math. soc., 129, 845-853, (2001) · Zbl 0968.47017
[14] Chang, S.S., On chidume’s open questions and approximation solutions of multi-valued strongly accretive mapping equation in Banach spaces, J. math. anal. appl., 216, 94-111, (1997) · Zbl 0909.47049
[15] Osilike, M.O.; Aniagbosor, S.C., Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings, Math. computer modelling, 32, 1181-1191, (2000) · Zbl 0971.47038
[16] Sahu, D.R.; Beg, Ismat, Weak and strong convergence of fixed points of nearly asymptotically nonexpansive mappings, Internat. J. modern math., 3, 2, 135-151, (2008) · Zbl 1223.47095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.